# SDR SIMA992162

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0249
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S536712050051
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-1 INSPECTION, REPAIRED TWO DENTS IN THE LEFT SIDE OF THE FUSEALGE SKIN.  FIRST WAS TDMI 249MQ53004F, DENT AT FRAME 32 WATER LINE 3000.  SECOND WAS AFT OF FRAME 31 AT STRINGER 12, MEASURING .5 BY .75 BY .038 DEEP.  WORK DONE IAW SRM 53-00-00 FIGURES 404, 405, AND 427.  AIRCRAFT RETURNED TO SERVICE.  (M)
